# SDR MEJA1202

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT569
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2621383006
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B, H, I

## Discrepancy

MOT-FSD - FLT 1585 - WHILE CLIMBING THROUGH 17,000 FEET THE FLIGHT CREW HEARD A LOUD POP AND HISSING SOUND AND AIRCRAFT STARTED TO DEPRESSURIZE.  THE FLIGHT CREW FOUND THE RIGHT SIDE COCKPIT WINDOW CRACKED.  DESCENDED, DEPRESSURIZED AND CONTINUED TO FSD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  WINDOW WAS REPLACED IN ACCORDANCE WITH FAIRCHILD AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RETURNED TO SERVICE.
